# SDR DL72S954340

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478DA
- Make and model: Boeing 727232
- Aircraft serial: 20755
- Engine: Pwa JT8D15
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 37820113
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: X
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL WITH ALT POWER SET, NR 2 ENG ROLLED BACK AND SHUTDOWN ACCOMPANIED BY AUTO PACK TRIP.  TAKEOFF ABORTED AND RETURNED TO GATE.  INSPECTED NR 2 ENG INLET AND EXH FOR VISIBLE DAMAGE, NONE FOUND.  REPLACED ENG DRIVEN FUEL PUMP, LEAK CKS GOOD.  PERFORMED TAKEOFF PWR AND ENG RUN UP PER PFHB, ALL CKS GOOD.
